| Model Number |
OTV-S7H-1NA |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to olympus, when using the camera head, no image is displayed when the optical viewing tube is connected.The issue was found during inspection for use.The procedure was completed with a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer's allegation was confirmed.The evaluation found when the image is displayed with the camera head alone, it is reflected without problems.However, the image does not appear only when the optical viewing tube is connected.When connecting another camera head with the same optical viewing tube, the image is displayed without any problems.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the phenomenon indicated was not reproduced by the repair department.Olympus will continue to monitor field performance for this device.